# SDR SCNA98021

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hoses
- Condition: Failed
- Location: B-Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

B-SYSTEM FLIGHT CONTROL AND BOTH B-PUMP LOW PRESSURE LIGHTS CAME ON THEN SLOWLY LOST QUANTITY.  DIVERTED TO DENVER.  REMOVED AND REPLACED TWO HYDRAULIC HOSES IN B-SYSTEM BAY AND CHANGED FILTERS.  SERVICED HYDRAULIC SYSTEM AND FUNCTIONAL CHECK GOOD.
